# SDR AALA201604049010

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 16,062 hours, 5,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FWD ENTRY DOOR L1 HARD TO OPEN DUE TO UPPER ATTACH POINT BUSHING MIGRATING.  REPLACED L1 DOOR UPPER HINGE FITTING & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-11-31.
